# SDR ASAA2016031415902

- Difficulty date: March 14, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 7,875 hours, 2,584 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Part number: UNKNOWN
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON TAXI OUT.  ACFT GROUNDED. PERFORMED PACK TEMP CONTROLLER BITE RT SIDE, LOGGED RT EXIT RAM FAULT PREVIOUS FLT.  FAULT CLEARED AND SYSTEM BITES NORMAL, REF FIM 21-62, TASK 801 AND 21-62, TASK 854.
